# SDR CA140122008

- Difficulty date: January 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 8,119 hours
- Engine: Garrtt TFE73121C
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Part number: FAL1007
- Condition: Collapsed
- Location: Slat Anti Ice
- Part time: 210 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE CREW NOTICED THAT THE LT INBD SLAT WAS NOT SHEDDING ICE. THE ANTI-ICE FLEX HOSE FOR THE LT INBD SLAT WAS REMOVED AND THE INNER LINING WAS FOUND TO BE DE-LAMINATED, RESTRICTING FLOW TO THE SLAT. UPON FURTHER INSPECTION, THE LEFT OTBD SLAT HOSE WAS FOUND DE-LAMINATED AS WELL.  BOTH HOSES WERE REPLACED WITH NEW.
